Opioids and Breast Augmentation Surgery.


Q: Hi, I am getting a boob job in less than two weeks, and I have taken a suboxone and a percocet, a hydro and many oxycontins. I am worried about them being blood thinners or making it hard for me to heal after surgery. I am also worried if i tell my doc they will call off the surgery. well thank you so much.


A:   All the medications you have listed are opioids . They are not known to affect the ability of the blood to clot or to affect the body’s healing time. The most common side effects of these medications are nausea, vomiting, constipation, drowsiness, dizziness and respiratory depression. Nonetheless you should still inform your doctor if you are still taking these medications as well as any side effects you have suffered from them. The fact that you have taken or are taking these medications does not prohibit you from having your surgery.

Related Q&A

Q: I had Smartlipo 3 months ago and have these dark lines that persist on my inner thighs. I know that hyper-pigmentatio...

Q: I got a single protruded ear so what are the most likely be helpful to retract it to same level with the other one?

Q: I had sliding genioplasty on my chin and needed revisionary surgery on it because of surgical error in placement of t...

Q: My 21 yr old daughter had jaw surgery about a year ago leaving an area about two inches square numb on the left side ...

Q: I am having lip lift and i want to know how long i should wait to have e nose job


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon